# SDR CALA0300268

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 16,499 hours, 8,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ATTACH ANGLE CORRODED AT L-2 DOOR ENTRYWAY.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
